# SDR IPXA2019041984193

- Difficulty date: April 11, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5377146020000
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT AFT FRAME MID SEAL DEPRESSOR BENT AND SEVERAL GOUGEDREMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-40-21
